# SDR USAA040640

- Difficulty date: August 25, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Chafed
- Location: Rudder
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER COMPOSITE SKIN CHAFED .25 INCH BY .125 INCH SINGLE LAYER CHAFE MARKS, RUDDER LEFT LEADING EDGE AT STATION 174.  REMOVED DAMAGE, INSTALLED REPAIR PLYS, SEAL REPAIR AND REFINISH PER SRM 51-70-17 AND EA 79025.  (M)
